International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 231-235

A note on Kakutani type fixed point theorems

A. R. Khan,1,2 N. Hussain,3 and L. A. Khan4

1Bahauddin Zakariya University, Multan 60800, Pakistan
2Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
3Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan
4Department of Mathematics, King Abdul Aziz University, P.O. Box 9028, Jeddah 21413, Saudi Arabia

Received 3 September 1998; Revised 29 November 1999

Copyright © 2000 A. R. Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present Kakutani type fixed point theorems for certain semigroups of self maps by relaxing conditions on the underlying set, family of self maps, and the mappings themselves in a locally convex space setting.